A female asked:
i have diabetes and i take metformin for the condition but i have lost my taste and smell and i wonder if possible side effect?
1 doctor answer
Dr. David Sneid answered
40 years experience Endocrinology
Loss or abnormal: Taste and smell are well-known potential side effects of metformin therapy. Discuss w/your physician. There are other drugs available (after diet/exercise/weight loss) but metformin is usually one of the best agents to utilize unless it causes problems that necessitate stopping it.
Answered on Mar 24, 2014
People also searched for:
I have a small brown bump on one side of my butt towards the the butt crack and i am wondering what it is
My gums are aching so bad on the left hand side and worse when i drink anything hot ued everything possible but no relief
If me and my boyfriend had sex the day after we got treated for chlamydia but he did not come in me do i still have it
Why is it when i drink even a little my eye sort of droops and i talk out of the side of my mouth i have never noticed it but friends have
We have been trying to get pregnant for 9 months now and still nothing but my partner takes steriods will this make the process longer
I use talcum powders everyday for years on my privates how would i know if i have ovarian cancer and i have an odor all the time
I have numbness running up the left side of the outer part of my left leg for a few months now and recently have pretty bad pain in my left
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!